PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 60 | 2 | 101-117
Tytuł artykułu

Extremal selections of multifunctions generating a continuous flow

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let $F:[0,T] × ℝ^n → 2^{ℝ^n}$ be a continuous multifunction with compact, not necessarily convex values. In this paper, we prove that, if F satisfies the following Lipschitz Selection Property:
(LSP) For every t,x, every y ∈ c̅o̅F(t,x) and ε > 0, there exists a Lipschitz selection ϕ of c̅o̅F, defined on a neighborhood of (t,x), with |ϕ(t,x)-y| < ε,
then there exists a measurable selection f of ext F such that, for every x₀, the Cauchy problem
ẋ(t) = f(t,x(t)), x(0) = x₀,
has a unique Carathéodory solution, depending continuously on x₀.
We remark that every Lipschitz multifunction with compact values satisfies (LSP). Another interesting class for which (LSP) holds consists of those continuous multifunctions F whose values are compact and have convex closure with nonempty interior.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
60
Numer
2
Strony
101-117
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-10-28
poprawiono
1993-11-10
Twórcy
  • S.I.S.S.A., via Beirut 4, Trieste 34014, Italy
  • S.I.S.S.A., via Beirut 4, Trieste 34014, Italy
Bibliografia
  • [1] J. P. Aubin and A. Cellina, Differential Inclusions, Springer, Berlin, 1984.
  • [2] A. Bressan, Directionally continuous selections and differential inclusions, Funkcial. Ekvac. 31 (1988), 459-470.
  • [3] A. Bressan, On the qualitative theory of lower semicontinuous differential inclusions, J. Differential Equations 77 (1989), 379-391.
  • [4] A. Bressan, The most likely path of a differential inclusion, ibid. 88 (1990), 155-174.
  • [5] A. Bressan, Selections of Lipschitz multifunctions generating a continuous flow, Differential Integral Equations 4 (1991), 483-490.
  • [6] A. Bressan and G. Colombo, Boundary value problems for lower semicontinuous differential inclusions, Funkcial. Ekvac. 36 (1993), 359-373.
  • [7] A. Cellina, On the set of solutions to Lipschitzean differential inclusions, Differential Integral Equations 1 (1988), 495-500.
  • [8] F. S. De Blasi and G. Pianigiani, On the solution set of nonconvex differential inclusions, J. Differential Equations, to appear.
  • [9] F. S. De Blasi and G. Pianigiani, Topological properties of nonconvex differential inclusions, Nonlinear Anal. 20 (1993), 871-894.
  • [10] A. LeDonne and M. V. Marchi, Representation of Lipschitz compact convex valued mappings, Atti Accad. Naz. Lincei Rend. 68 (1980), 278-280.
  • [11] A. F. Filippov, On certain questions in the theory of optimal control, SIAM J. Control Optim. 1 (1962), 76-84.
  • [12] A. Ornelas, Parametrization of Carathéodory multifunctions, Rend. Sem. Mat. Univ. Padova 83 (1990), 33-44.
  • [13] A. A. Tolstonogov, Extreme continuous selectors of multivalued maps and their applications, preprint, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv60z2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.